So I just started Prozac again, at 20mg. I’ve been off and on of it for the past two years. I was very anxious and depressed before asking my doctor about restarting the medicines, however, I am starting to feel NUMB. I remember when I was on it I felt secondary emotions. Like I knew I was happy, but couldn’t fully feel it. I have come to the conclusion that I’d rather have a full range of intense emotions than feeling numb and would like to stop my medicines. My question is if it’s safe to stop now, after only five days of taking 20 mg? I’m not here to hear everybody say “give it time!” Or talk to a doctor!” I’ve heard it all, and I’ve been on this med before. I went on the medicines too quickly and would rather try meditation and yoga before going back on.
Can you back down to 10 mg for a couple of days before discontinuing completely?
- Prozac Information for Consumers
- Prozac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prozac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 10 Oct 2016 • 2 answers
Updated 16 Aug 2017 • 3 answers
Updated 7 Dec 2018 • 3 answers
I have been on Prozac a long time and have gone up and down in dosages and recently from 40mg to 60?
Updated 14 Nov 2018 • 3 answers
Updated 30 Jan 2019 • 2 answers